American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(3596) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Halldór I. Elíasson. Condition $\left( {\text{C}} \right)$ and geodesics on Sobolev manifolds. Bull. Amer. Math. Soc. 77 (1971) 1002-1005. MR 0286140.
Abstract, references, and article information   
View Article: PDF

[2] Alan B. Poritz. On parallelism in Riemannian manifolds. Bull. Amer. Math. Soc. 76 (1970) 760-762. MR 0281126.
Abstract, references, and article information   
View Article: PDF

[3] Charles Freifeld. A conjecture concerning transitive subalgebras of Lie algebras. Bull. Amer. Math. Soc. 76 (1970) 331-333. MR 0252574.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1